I'm so glad that I found this site, but I'm frustrated as well. Nobody has found a reason for this vibrating cell phone sensation in the pelvic area???? It's so frustrating and driving me crazy for 2 days. I know that doesn't sound like a long time, but it is constant and non-stop. The sensation is on and off every 4 to 5 seconds. I think I may try this L-Theanine. Is that the correct spelling? I've seen it spelled several ways on several sites. Wish me luck!
Welcome to the MedHelp forum!
Pelvic tremors or vibrations can be due to PID or pelvic inflammatory disease, compression of spinal nerves or due to pudendal neuralgia as an initiating symptom. Menopause and hormonal changes too can cause pelvic tremors and hormone replacement therapy helps control these. Please consult your gynecologist to start with. You may need to consult a neurologist too.
Hope this helps. It is difficult to comment beyond this at this stage. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.